|Hair loss with 3TC
Nov 2, 2007
I'm currently taking Epzicom along with Reyataz and have been noticing a gradual thinning of my hair. I know that 3TC has a possible side effect of hair loss, but I'm wondering whether it's just natural male pattern balding or a side effect of the drug. Does the hair loss that occurs with 3TC present itself as patchy hair loss, or does it mimic the loss associated with male pattern thinning? Thanks in advance.
Response from Dr. Henry
I have seen both patterns with patchy hair loss more common in my experience. KH
dry skin & itching
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.